MathSciNet Relay Station
MathSciNet bibliographic data
MR77019 (17,980d) 60.0X
Kiefer, J.; Wolfowitz, J. On the characteristics of the general queueing process, with applications to random walk. Ann. Math. Statist. 27 (1956), 147–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement